# SDR CALA0700176

- Difficulty date: April 12, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 48,572 hours, 44,831 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND LWR STOP PAD FITTING AT THE FWD CARGO DOOR AFT FRAME.  REPAIRED IAW SRM 51-40-02.
